MathSciNet Relay Station
MathSciNet bibliographic data
MR2387602 35J60 (35J25 47J30 47N20 58E05)
Iliaş, Petre Sorin Existence and multiplicity of solutions of a $p(x)$-Laplacian equation in a bounded domain. Rev. Roumaine Math. Pures Appl. 52 (2007), no. 6, 639–653.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement